# SDR GLBA2013082200299

- Difficulty date: August 22, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 36,258 hours, 43,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE 4C EMERGENCY DOOR COULDN'T BE OPENED FROM THE INSIDE.    R & R EMERGENCY EXIT IAW MM 52-20-00.
